# SDR AALA20031280

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W2031
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  L1 DOOR EMERGENCY LIGHT BATTERY PACK IS INOPERATIVE.  REPLACED L1 DOOR EMERGENCY LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
